MathSciNet Relay Station
MathSciNet bibliographic data
MR1712687 65R20 (45L05)
Griebel, M.; Oswald, P.; Schiekofer, T. Sparse grids for boundary integral equations. Numer. Math. 83 (1999), no. 2, 279–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement